# SDR DHL2007873543

- Difficulty date: January 15, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 680
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM MISDRILLED HOLE AT STA 680.000 LBL 15.187 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-15-08, DWG AE85-53-101 REV IR DATED 12-28-07,EVA D85300030 REV IR DATED 01-02-08.  CUT OUT DAMAGED SECTION AND FABRICATED (2EA) REPAIR ANGLES AND FILLER IAW DWG AE85-53-101.  HEAT TREATED REPAIR ANGLES IAW SRM 51-1-1 PG 1-13-17.  NDT INSPECTED REPAIR PARTS IAW DPS 4.707.1, NDT SPM PART 08.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW DWG AE85-53-101, SRM 51-1-11, SRM 51-1-20D, SRM 51-3-1.
